# SDR WX0A2025061832464

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 48,664 hours, 31,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEFT OVERWING EXIT SLIDE SHOWS DISARMED / FOUND LATCH PIN ON LH AFT EMERGENCY EXIT HATCH RELEASED IN DISARMED POSITION PUT LATCH PIN BACK TO ARMED POSITION IAW A319 AMM 25-62-46-400-001-A STEP 5A(3) OPS CHECK GOOD THIS CLEARS MDDR # 214203 MEL # 25-60-04-C PLACARDS REMOVED "
